Economics at your fingertips  

Stochastic fractional evolution equations with fractional brownian motion and infinite delay

Liping Xu and Zhi Li

Applied Mathematics and Computation, 2018, vol. 336, issue C, 36-46

Abstract: In this paper, we consider a class of stochastic fractional evolution equations with infinite delay and a fractional Brownian motion in a Hilbert space. By the stochastic analysis technique, we establish the existence and uniqueness of mild solutions for these equations under non-Lipschitz condition with Lipschitz conditions being considered as a special case. An example is provided to illustrate the theory.

Keywords: Stochastic fractional evolution equation; Fractional Brownian motion; Infinite delay (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-07-28
Handle: RePEc:eee:apmaco:v:336:y:2018:i:c:p:36-46